# SDR CALA2025091909044

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 96,344 hours, 11,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400422
- Part serial: 95040H2937
- Condition: Failed
- Location: R3
- Part time: 266 hours, 29 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AFT #3 COCKPIT WINDOW SHATTERED.   REMOVED AND REPLACED R3 COCKPIT WINDOW AS REQUIRED IAW AMM 56-11-21. AERODYNAMIC SEALANT APPLIED IAW AMM 51-31-01-390-806 STEP C.(2)(C). ACFT PRESSURIZED FOR LEAKS, NO LEAKS NOTED.
